# SDR DU4R2006439

- Difficulty date: April 17, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT O/B SEAT TRACK BS 1027.  FABRICATED AND INSTALLED SEAT TRACK BS 898 TO BS 1075 177 INCHES FROM BAC1520-541 IAW B757 SRM 51-40-02 AND 53-00-52.
